# SDR YENA2024050200693

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 CROSSBEAM AREA LH SIDE HOLE H2 FWD GALLEY AREA; AEROMAN REPAIRED DISCREPANCY ON  W/O 2024 45/1 N/R 2024-168729 BY J. MATTINEZ 8602115 AND QC318.
